Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pimples and dark spots all over face. How to cure it ?

am having pimples and dark spots all over my face for many years,pls i need ur help on what to do make my face to be smooth or what to use to make my face to be smooth,pls i need ur assistance urgently,thanks pls i took postinor two tablet at once two times in a week,does it hv effect on my womb,will i be able to give birth again
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Sump....,
Thanks for writing in to Healthcare Magic!
Postinor is levonorgestrel used for morning after pill emergency contraception.
It would not affect your ability to conceive in future, it causes short term hormonal changes only.
The pimples are due to collection of fatty secretions, local acid formation and bacterial infection which leads to formation of comedones-the black heads.
Best method is to wash the face with lukewarm water and soap(you can use medicated soaps like-savlon/dettol) but not the face wash or other very soft preparation.
You should dry the face by wiping it out with thick cotton towel, rub with pressure so that any retained greasy content get expelled from the skin pores.
Then apply the cream Benzoyl peroxide(Pernox/Persol 2.5% gel) twice a day for 45days.
Avoid fattening foods, fried foods and fast foods for best results.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor